# SDR WRNA200500013

- Difficulty date: May 21, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 77,054 hours, 18,766 cycles
- Engine: Pwa JT9D7Q
- Engine time: 59,325 hours, 15,078 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR1 ENGINE COMPRESSOR STALLED AT FL 11.5, AIRCRAFT RETURNED. LANDING NORMAL. ENGINE BOROSCOPE COMPLIED WITH, NO DISCREPANCIES NOTED.  NR 1 ENGINE FAN CASING ACOUSTIC LINERS FROM 1O`CLOCK TO 8 O'CLOCK POSITION DAMAGED. REMOVED AND REPLACED PANELS IAW 72-31-08, NR1 ENGINE INTAKE ACOUSTIC LINER BEARING FAN BLADE RUB STRIP DAMAGED, REMOVED AND REPLACED LINER IAW 72-31-00.  AIRCRAFT RETURNED TO SERVICE.
